# SDR DALA2023012000452

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 88,720 hours, 40,633 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulted
- Location: Brake Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3000 PSI INDICATED ON RIGHT BRAKE ON TRIPLE GAUGE IN FLIGHT. LANDING WAS NORMAL.  R & R PRESSURE TRANSDUCER.
